Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pimples on face, neck. Taking medicines. Applying gels. Problem persists. Continue medication?

hello my self is gaurav i have two types of pimples on my face and neck i take azithromycin for 1.5 months and i am using cliface gel at day and antifungal cream @night with alternative day i m also using tritinoi and cetafil os three times aday but iget only 60% resul i have very small types of pimples which contain puss so plz advise me should i continue this gels or anything else thank u
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for putting your query.
Most of the time azithromycin or doxycycline is not that effective for acne.acnes will recur after discontinuing it.there are many other good alternatives like isotretinoin for 6 weeks, which has revolutionised the management of acne.there are some side effects of this drug, so take this only under guidance of your can continue your topical gels and face wash.
Avoid using oily foods.
Take wishes.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor